Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 50, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 3, 2020, 6:12 PM EDT for Lancaster County, Lebanon County, Pennsylvania. It was in force for 63 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2020, 6:12 PM EDT (22:12 UTC)
- Expired
- Jun 3, 2020, 7:15 PM EDT
- In force
- 63 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Lancaster County, PA, Lebanon County, PA
The radar
The Philadelphia radar (KDIX), 147 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 6:14 PM EDT | TSTM WND DMG | Richland, PA | TREES DOWN ON WIRES. |
| Jun 3, 6:15 PM EDT | TSTM WND DMG | 1 Nnw Newmanstown, PA | SEVERAL LARGE TREES DOWN AND ROOF DAMAGE TO HOUSE. |
| Jun 3, 6:15 PM EDT | TSTM WND DMG | Newmanstown, PA | LARGE TREE DOWN AND COPPER ROOF TORN OFF PORCH. |
| Jun 3, 6:32 PM EDT | TSTM WND DMG | 2 Ene Brickerville, PA | TREES DOWN ON WIRES. |
| Jun 3, 6:39 PM EDT | TSTM WND DMG | 3 Ese Ephrata, PA | TREES DOWN ON WIRES. |
| Jun 3, 6:54 PM EDT | TSTM WND DMG | 4 Ssw Churchtown, PA | TREES DOWN ON WIRES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 3:52 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2031 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 269 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
168
WUUS51 KCTP 032212
SVRCTP
PAC071-075-032315-
/O.NEW.KCTP.SV.W.0050.200603T2212Z-200603T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service State College PA
612 PM EDT Wed Jun 3 2020
The National Weather Service in State College PA has issued a
* Severe Thunderstorm Warning for...
Eastern Lancaster County in south central Pennsylvania...
Southern Lebanon County in south central Pennsylvania...
* Until 715 PM EDT.
* At 611 PM EDT, severe thunderstorms were located along a line
extending from Womelsdorf to Richland to near Avon to Lebanon South
to Annville, moving southeast at 30 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Kleinfeltersville and Newmanstown around 620 PM EDT.
Brickerville around 630 PM EDT.
Ephrata, Lititz, East Petersburg, Reamstown, Denver and Adamstown
around 640 PM EDT.
Akron, Lancaster, Terre Hill and Rothsville around 650 PM EDT.
Other locations impacted by these severe thunderstorms include
Smoketown, Christiana, White Horse, Bowmansville, Penryn, Mount
Gretna, Fivepointville, Kirkwood, Reinholds and Goodville.
This includes The Pennsylvania Turnpike from mile markers 262 to 295.
This includes the following COVID-19 Test Sites...
Clipper Magazine Stadium...
Good Samaritan Hospital...
Lancaster General Hospital...
Lebanon VA Medical Center...
MedExpress Urgent Care...
Pennsylvania College of Health Sciences...
UPMC...
and WellSpan Health.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4010 7594 4004 7594 3996 7599 3987 7599
3985 7602 3983 7602 3982 7604 3979 7605
4030 7661 4034 7663 4036 7645 4041 7629
4014 7587
TIME...MOT...LOC 2211Z 307DEG 26KT 4038 7618 4036 7627 4034 7634 4032
7639 4031 7650
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
Jurewicz2 follow-up statements
908
WWUS51 KCTP 032241
SVSCTP
Severe Weather Statement
National Weather Service State College PA
641 PM EDT Wed Jun 3 2020
PAC075-032250-
/O.CAN.KCTP.SV.W.0050.000000T0000Z-200603T2315Z/
Lebanon PA-
641 PM EDT Wed Jun 3 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEBANON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central Pennsylvania.
LAT...LON 4010 7594 4004 7594 3998 7598 3997 7599
4010 7624 4025 7635 4025 7631 4028 7625
4031 7615 4014 7587
TIME...MOT...LOC 2240Z 301DEG 31KT 4019 7610
$$
PAC071-032315-
/O.CON.KCTP.SV.W.0050.000000T0000Z-200603T2315Z/
Lancaster PA-
641 PM EDT Wed Jun 3 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHEASTERN LANCASTER COUNTY...
At 640 PM EDT, a severe thunderstorm was located over Reamstown,
moving southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
This severe storm will be near...
Churchtown around 650 PM EDT.
Other locations impacted by this severe thunderstorm include
Goodville, Intercourse, Schoeneck, White Horse, Bowmansville,
Fivepointville, Blue Ball, Farmersville and Reinholds.
This includes The Pennsylvania Turnpike from mile markers 273 to 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4010 7594 4004 7594 3998 7598 3997 7599
4010 7624 4025 7635 4025 7631 4028 7625
4031 7615 4014 7587
TIME...MOT...LOC 2240Z 301DEG 31KT 4019 7610
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Colbert614
WWUS51 KCTP 032306
SVSCTP
Severe Weather Statement
National Weather Service State College PA
706 PM EDT Wed Jun 3 2020
PAC071-032316-
/O.EXP.KCTP.SV.W.0050.000000T0000Z-200603T2315Z/
Lancaster PA-
706 PM EDT Wed Jun 3 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LANCASTER COUNTY
WILL EXPIRE AT 715 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
south central Pennsylvania.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
State College PA.
LAT...LON 4010 7594 4004 7594 3998 7598 3997 7599
4010 7624 4025 7635 4025 7631 4028 7625
4031 7615 4014 7587
TIME...MOT...LOC 2306Z 307DEG 26KT 4008 7591
$$
ColbertWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 3:40 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Jun 3, 3:40 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service State College PA 340 PM EDT Wed Jun 3 2020 .SYNOPSIS... Additional showers and thunderstorms will be quickly forming late this afternoon into this evening across the northern half of the state and will drift into southern PA early this evening as a frontal boundary pushes through the state. It will remain unsettled Thursday into Friday, and possibly right into the weekend. High pressure and dry air take hold Sunday and lasts into Tuesday. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... The nose of MU capes exceeding 2000 J/KG is nosing into the NW mtns attm and the airmass is recovering quickly after this morning's widespread showers and strong to svr tsra. Showers and scattered strong TSRA were firing rapidly within this region of increasing instability. 0-1km were EHI's were between 1-2 M2/S2 across much of our central and western zones, with 0-1km bulk shear between 20-25 KTS. LCL heights were also only 750-1000M over roughly the NW half of the CWA. The blossoming area of convection will sink right through the current SPC Day 1 Slight Risk area for svr and strengthen over the next several hours. By 00Z Thu, the broken line of strong to SVR convection will be across the southern 1-2 layers of PA counties, and sink south of the Mason/Dixon line around dark. Temps have rebounded into the low-mid 80s across all but the northern tier with sfc dewpoints mainly in the mid to upper 60s. Westerly winds will continue to gust into the teens and 20s over the SW/SC ahead of the expanding area of TSRA fueling SR inflow. && .SHORT TERM /MIDNIGHT THROUGH 6 PM THURSDAY/... Storms should still be going early this evening in the southern third of the area. Clearing will spread south across the region late tonight, but may self-destruct and turn to some fog. Low clouds are also possible where the wind is an upslope (Alleghenies). Storms/showers will diminish for everyone but they could hang on until around or shortly after midnight across the Laurels. Sticky air will keep the temps from falling out of the mid 60s for about half of the area, though some clearing will allow the nrn mtns to dip into the 50s. The old boundary will likely be along the srn border Thurs morning, the sfc wind will be light and SWrly. Upper flow flattens to a W-E direction, and lingering moisture and daytime heat will lead to showers and storms in the aftn. The shear will be lacking, but CAPEs could reach 1000 or better across the south. So, a few of the storms could go severe, but most likely, without the shear, many will be sub-severe. SPC MRGL risk is enough to keep a close eye on them. Maxes Thurs will be just as warm across the north than the south, thanks to more sun up north. The coolest place will be the Laurels where clouds and a higher chc of showers exist. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... The old front will stall near the PA-MD border on Thu, keeping a chance of rain showers and maybe a few PM tstms through Fri. Generally a quarter to half an inch of rain is expected across the southern counties Thu-Fri, with locally higher amounts in storms. Lesser amounts north. The stationary front is progged to move offshore Fri night, with slightly drier air moving in for Sat. Another cold front and shortwave trough may touch off isolated showers/storms Sat, but drier air will be a limiting factor. Cooler, drier air will move in behind this front for Sun-Mon. We will see a warming trend into the middle of next week as the remnants of TS Cristobal moving up the MS valley help build an upper ridge over the eastern US. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... A second round of scattered showers and t-storms will develop across parts of the airspace late this afternoon through early tonight. Outside of t-storms, expect mainly VFR conditions to prevail during the 03/012Z TAF period. Some patchy fog is possible in the northern tier late tonight into early Thursday. Outlook... Thu...Showers/t-storms likely especially srn 1/2. Fri-Sat...Chance of showers/t-storms. Sun...VFR/no sig wx. && .CTP WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Dangelo/Lambert NEAR TERM...Lambert SHORT TERM...Dangelo/Lambert LONG TERM...Gartner/Colbert AVIATION...Steinbugl
Hazardous weather outlook, Jun 3, 4:24 PM EDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service State College PA 424 PM EDT Wed Jun 3 2020 PAZ011-012-018-019-041-045-046-049>053-058-042030- Cameron-Northern Clinton-Northern Centre-Southern Centre- Northern Lycoming-Southern Clinton-Southern Lycoming-Union-Snyder- Montour-Northumberland-Columbia-Schuylkill- 424 PM EDT Wed Jun 3 2020 ...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ004>006-010-017-037-042-042030- Warren-McKean-Potter-Elk-Clearfield-Tioga-Sullivan- 424 PM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ033>035-042030- Somerset-Bedford-Fulton- 424 PM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Isolated severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible, mainly after noon on Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ024>026-036-042030- Cambria-Blair-Huntingdon-Franklin- 424 PM EDT Wed Jun 3 2020 This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Isolated severe thunderstorms with damaging winds 60 mph or greater and large hail exceeding 1 inch in diameter are possible late today and this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible, mainly after noon on Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather. PAZ027-028-056-057-059-063>066-042030- Mifflin-Juniata-Perry-Dauphin-Lebanon-Cumberland-Adams-York- Lancaster- 424 PM EDT Wed Jun 3 2020 ...SEVERE THUNDERSTORM WATCH 244 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov/StateCollege on the internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms with gusty winds and small hail are possible, mainly after noon on Thursday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report significant hazardous weather.
In the hours before
Local storm report, Jun 3, 5:49 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
549 PM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND DMG 4 E REBERSBURG 40.95N 77.41W
06/03/2020 CENTRE PA UTILITY COMPANY
TREES DOWN ON WIRES EAST OF REBERSBURG.
&&
ARTLocal storm report, Jun 3, 5:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
551 PM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL 2 ENE ELIZABETHVILLE 40.56N 76.78W
06/03/2020 E0.88 INCH DAUPHIN PA TRAINED SPOTTER
&&
SDTLocal storm report, Jun 3, 5:58 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
558 PM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM TSTM WND DMG 2 ENE ELIZABETHVILLE 40.56N 76.78W
06/03/2020 DAUPHIN PA TRAINED SPOTTER
TREE DOWN.
&&
SDTLocal storm report, Jun 3, 6:02 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
602 PM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 AM TSTM WND DMG ROCK SPRINGS 40.72N 77.95W
06/03/2020 CENTRE PA NWS EMPLOYEE
A FEW TREES DOWN ON SE SIDE OF WHITEHALL RD
ABOUT 0.3 MILES WEST OF FAIRBROOK.
&&
MRCLocal storm report, Jun 3, 6:03 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
603 PM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 2 SSE MEISERVILLE 40.65N 76.94W
06/03/2020 SNYDER PA TRAINED SPOTTER
MULTIPLE TREES SNAPPED ALONG ROUTE 11.
0458 PM HAIL TROXELVILLE 40.81N 77.20W
06/03/2020 M1.00 INCH SNYDER PA TRAINED SPOTTER
QUARTER SIZE HAIL IN TROXELVILLE.
0450 PM TSTM WND DMG 1 ENE PENNS CREEK 40.86N 77.05W
06/03/2020 SNYDER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN ON ROUTE 104.
0450 PM TSTM WND DMG 2 ESE PENNS CREEK 40.85N 77.03W
06/03/2020 SNYDER PA LAW ENFORCEMENT
MULTIPLE TREES DOWN ON SCHOLL RD.
0120 AM TSTM WND DMG 4 N HARRISON VALLEY 41.98N 77.66W
06/03/2020 POTTER PA 911 CALL CENTER
TREE DOWN ON NORTHERN END OF WHITE CORNERS
RD HARRISON TWP.
0507 PM TSTM WND DMG 1 E REBUCK 40.72N 76.73W
06/03/2020 NORTHUMBERLAND PA UTILITY COMPANY
TREES DOWN ON WIRES NEAR REBUCK.
1058 AM TSTM WND DMG 2 SSE SHAMOKIN 40.76N 76.54W
06/03/2020 NORTHUMBERLAND PA UTILITY COMPANY
TREES DOWN ON WIRES.
1038 AM TSTM WND DMG 2 NW LEWISTOWN 40.62N 77.60W
06/03/2020 MIFFLIN PA PUBLIC
TREES DOWN ON WIRES ALONG FERGUSON VALLEY
ROAD.
0137 AM TSTM WND DMG SMETHPORT 41.80N 78.44W
06/03/2020 MCKEAN PA COUNTY OFFICIAL
NUMEROUS TREES AND WIRES DOWN AROUND
SMETHPORT SCHOOL BUILDINGS.
0137 AM TSTM WND DMG 3 ENE SMETHPORT 41.82N 78.38W
06/03/2020 MCKEAN PA COUNTY OFFICIAL
TREES AND WIRES DOWN ALONG BAKER ROAD.
0135 AM TSTM WND DMG 1 E SMETHPORT 41.81N 78.42W
06/03/2020 MCKEAN PA CO-OP OBSERVER
TREES AND WIRES DOWN EAST OF SMETHPORT.
1150 AM TSTM WND DMG 1 ENE LANCASTER 40.04N 76.29W
06/03/2020 LANCASTER PA 911 CALL CENTER
TREES AND WIRES DOWN NORTH BROAD ST AT EAST
WALNUT ST.
1143 AM TSTM WND DMG 3 NW ADAMSTOWN 40.28N 76.10W
06/03/2020 LANCASTER PA 911 CALL CENTER
TREES AND WIRES DOWN MILL RD AT BENSING RD.
1051 AM TSTM WND DMG 3 WSW MCALISTERVILLE 40.61N 77.34W
06/03/2020 JUNIATA PA 911 CALL CENTER
TREES DOWN ON WIRES ON JERICHO ROAD.
1047 AM TSTM WND DMG 2 NW MIFFLIN 40.58N 77.43W
06/03/2020 JUNIATA PA 911 CALL CENTER
TREES DOWN ON WIRES MUDDY RUN ROAD AT GREEN
ACRES LANE.
0540 PM HAIL 2 ENE ELIZABETHVILLE 40.56N 76.78W
06/03/2020 E0.88 INCH DAUPHIN PA TRAINED SPOTTER
0538 PM TSTM WND DMG 2 ENE ELIZABETHVILLE 40.56N 76.78W
06/03/2020 DAUPHIN PA TRAINED SPOTTER
TREE DOWN.
0536 PM TSTM WND DMG 2 ESE PILLOW 40.63N 76.77W
06/03/2020 DAUPHIN PA UTILITY COMPANY
TREES DOWN ON WIRES.
0536 PM HAIL BERRYSBURG 40.60N 76.81W
06/03/2020 M1.00 INCH DAUPHIN PA AMATEUR RADIO
0535 PM HAIL BERRYSBURG 40.60N 76.81W
06/03/2020 M1.00 INCH DAUPHIN PA PUBLIC
1126 AM TSTM WND GST 2 SE SKYLINE VIEW 40.32N 76.69W
06/03/2020 M58 MPH DAUPHIN PA MESONET
MESONET STATION AV372 HUMMELSTOWN.
1000 AM TSTM WND DMG 5 NNW IRVONA 40.84N 78.59W
06/03/2020 CLEARFIELD PA PUBLIC
TREE DOWN ON WIRES.
0958 AM TSTM WND DMG 1 SSE CLEARFIELD 41.01N 78.43W
06/03/2020 CLEARFIELD PA PUBLIC
LARGE TREE DOWN ON WIRES.
0434 PM TSTM WND DMG 4 E REBERSBURG 40.95N 77.41W
06/03/2020 CENTRE PA UTILITY COMPANY
TREES DOWN ON WIRES EAST OF REBERSBURG.
1030 AM TSTM WND DMG 1 ENE BELLEFONTE 40.92N 77.76W
06/03/2020 CENTRE PA PUBLIC
TREE BLOCKING ROADWAY.
1022 AM TSTM WND DMG ROCK SPRINGS 40.72N 77.95W
06/03/2020 CENTRE PA NWS EMPLOYEE
A FEW TREES DOWN ON SE SIDE OF WHITEHALL RD
ABOUT 0.3 MILES WEST OF FAIRBROOK.
1020 AM TSTM WND DMG STATE COLLEGE 40.79N 77.86W
06/03/2020 CENTRE PA 911 CALL CENTER
TREE BLOCKING ROAD. 600 BLOCK OF WEST
NITTANY AVE.
1020 AM TSTM WND DMG 1 W ZION 40.92N 77.69W
06/03/2020 CENTRE PA PUBLIC
TREE BLOCKING ROADWAY.
1017 AM TSTM WND DMG 3 SSE PORT MATILDA 40.75N 78.03W
06/03/2020 CENTRE PA AMATEUR RADIO
TREES DOWN ALONG MARENGO ROAD IN HALFMOON
TWP.
0335 PM TSTM WND DMG 3 SSE DRIFTWOOD 41.30N 78.10W
06/03/2020 CAMERON PA 911 CALL CENTER
TREES DOWN ACROSS WYKOFF RUN RD.
1018 AM TSTM WND DMG 1 SSW TYRONE 40.67N 78.25W
06/03/2020 BLAIR PA TRAINED SPOTTER
TREES AND TELEPHONE POLE DOWN ON SHORT ST IN
TYRONE.
&&Local storm report, Jun 3, 6:05 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
605 PM EDT WED JUN 3 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND DMG 3 ENE ELIZABETHVILLE 40.57N 76.77W
06/03/2020 DAUPHIN PA 911 CALL CENTER
TREES AND POWERLINES DOWN.
&&
ARTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:39 AM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 96 min |
| Jun 3, 1:28 AM EDT | Severe Thunderstorm Warning | CTP | Tioga | 25 min |
| Jun 3, 1:49 AM EDT | Areal Flood Advisory | CTP | McKean | 116 min |
| Jun 3, 1:58 AM EDT | Special Weather Statement | CTP | Cameron, Clinton | 32 min |
| Jun 3, 2:29 AM EDT | Areal Flood Advisory | CTP | Cameron, Clinton | 2 hr |
| Jun 3, 3:35 AM EDT | Special Weather Statement | CTP | Juniata | 25 min |
| Jun 3, 4:04 AM EDT | Special Weather Statement | CTP | Juniata, Perry | 41 min |
| Jun 3, 4:23 AM EDT | Special Weather Statement | CTP | Tioga | 37 min |
| Jun 3, 6:12 AM EDT | Special Weather Statement | CTP | Warren | 33 min |
| Jun 3, 8:05 AM EDT | Special Weather Statement | CTP | Warren | 55 min |
| Jun 3, 9:00 AM EDT | Special Weather Statement | CTP | Cameron, Elk | 30 min |
| Jun 3, 9:36 AM EDT | Special Weather Statement | CTP | Clearfield | 39 min |
| Jun 3, 9:52 AM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 38 min |
| Jun 3, 10:15 AM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon | 45 min |
| Jun 3, 10:17 AM EDT | Special Weather Statement | CTP | Columbia, Juniata, Mifflin, Montour, Northumberland, Snyder and 1 more | 43 min |
| Jun 3, 10:36 AM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Huntingdon, Juniata, Lebanon, Mifflin and 2 more | 54 min |
| Jun 3, 10:50 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 40 min |
| Jun 3, 11:19 AM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lancaster, Lebanon, York | 56 min |
| Jun 3, 2:55 PM EDT | Special Weather Statement | CTP | Cameron | 35 min |
| Jun 3, 3:21 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clinton | 54 min |
| Jun 3, 3:53 PM EDT | Special Weather Statement | CTP | Clinton | 37 min |
| Jun 3, 4:01 PM EDT | Special Weather Statement | CTP | Union | 44 min |
| Jun 3, 4:11 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Union | 64 min |
| Jun 3, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Northumberland, Schuylkill, Snyder, Union | 47 min |
| Jun 3, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Juniata, Mifflin, Northumberland, Snyder, Union | 41 min |
| Jun 3, 5:00 PM EDT | Special Weather Statement | CTP | Sullivan | 60 min |
| Jun 3, 5:14 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Sullivan, Tioga | 61 min |
| Jun 3, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, Northumberland, Snyder | 64 min |
| Jun 3, 5:48 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Lebanon, Northumberland, Perry, Snyder | 57 min |
| Jun 3, 6:21 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 54 min |
| Jun 3, 6:48 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Juniata, Perry | 57 min |
| Jun 3, 6:58 PM EDT | Special Weather Statement | CTP | Bedford | 62 min |
| Jun 3, 7:27 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, York | 63 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.